# SDR SWAA2021082745154

- Difficulty date: April 25, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT VERTICAL STAB ON RUDDER COUNTER BALANCE WEIGHT. MARKED / REMOVED AND REPLACED RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09 PG 301 & 302 STEP 2C(2) AND CMM 55-40-09 PG 704 & 705 STEPS 2C(3)&(4) VERIFIED TORQUE PER SOPM 20-50-18 TABLE 6
